# SDR IXXA10WSAP049S

- Difficulty date: December 31, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND SCRATCHES BELOW FORWARD CARGO DOOR CONTROL PANEL.  BLENDED OUT SCRATCHES. FOUND TO BE WITHIN LIMITS. PERFORMED NDT INSP, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 55-00-01 FIGURE 101 REV 101, 51-20-01 REV 101, NDT D634T301 REV93 PART 6 SUB 51-00-19, AND MM 11-00-00, REV97.
